skin-hair-icon
Face Skin getting darker
I don't know why one side of my cheek is getting darker I guess due to pimples it's happened but can this be treated with any medication?
386 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 10 yrs exp Pune
As the cause of pigmentation is not known at present, I can't suggest you any treatment options. Common causes are melasma and post acne marks however to be certain please seek help from a qualified dermatologist. Meanwhile stay away from direct sunlight and cover your face. Use sunscreen daily. Hope this helps. Warm regards, Dr Pinanky Jadhav, Eternis Skin & Hair Clinic, Pune
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.